# SDR NACA2025051500002

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,598 hours, 12,847 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED OFF INTERMITTENT DURING DESCENT. CORRECTIVE ACTION IN PROGRESS.
